# SDR JBZA201605310001

- Difficulty date: May 31, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N272SM
- Make and model: Agusta A109E
- Aircraft serial: 11074
- Aircraft time: 6,923 hours
- Engine: Pwc PW206C
- Engine time: 6,429 hours, 20,885 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: DPN09W26001
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

WITHIN 5 MINUTES OF DEPARTURE,  RECEIVED NR 1 ENGINE FIRE WARNING.  DECLARED EMERGENCY AND BEGAN APPROPRIATE CHECKLIST.  DUE TO CLOSE PROXIMITY TO AIRPORT COMPLETED CHECKLIST THROUGH ENGINE SHUTDOWN. REQUESTED AND RECEIVED NEGATIVE INDICATION OF ANY SIGNS OF FIRE FROM TOWER WHILE ON FINAL.  NO INDICATION OF FIRE ON POST FLIGHT INSPECTION.
